# SDR 97FDEA00095

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Support
- Condition: Corroded
- Location: Bs 450-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0357  028.   CORROSION (C53-111-01) ON CENTER CEILING SUPPORT FROM BS 660 TO BS 500, WL 200   BL ZERO.  REMOVED CORROSION FROM CEILING SUPPORT STABILIZER BS 500 TO 660, BL ZERO, WL 199 AND FOUND OUT OF LIMITS IN NUMEROUS AREAS PER FED-EX SRM 53-10-1.  REMOVED CENTER CEILING SUPPORT STABILIZER FROM BS 450 TO 740, BL ZERO, WL 199.  FABRICATED AND INSTALLED CEILING SUPPORT STABILIZER PER FED-EX E.A NR 7-5330-32148.
